Quasi-optimal adaptive pseudostress approximation of the Stokes equations (bibtex)
by C. Carstensen, D. Gallistl, M. Schedensack
Reference:
C. Carstensen, D. Gallistl, M. Schedensack:Quasi-optimal adaptive pseudostress approximation of the Stokes equations, SIAM J. Numer. Anal., volume 51, no.3, pp.1715--1734, 2013.
Bibtex Entry:
@ARTICLE{cgs2013a,
  author = {Carstensen, C. and Gallistl, D. and Schedensack, M.},
  title = {Quasi-optimal adaptive pseudostress approximation of the {S}tokes
 equations},
  journal = {SIAM J. Numer. Anal.},
  year = {2013},
  volume = {51},
  pages = {1715--1734},
  number = {3},
  doi = {10.1137/110852346},
  fjournal = {SIAM Journal on Numerical Analysis}
}
Powered by bibtexbrowser